Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 27 (1973), 997-1007
DOI: https://doi.org/10.1090/S0025-5718-73-99693-2
Corrigendum: Math. Comp. 28 (1974), 887.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-73-99693-2
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society